# SDR HALA2010100400453

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 71,753 hours, 31,483 cycles
- Engine: Ge CF680A2
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FUEL SYS ANOMOLY.  BEGINNING AT SECOND WAYPOINT DUETS FUEL JUMPED TO 1.6 DIFF & CONT TO GROW.  AT TOP OF DECENT RECEIVED SCRATCH PAD MESSAGE "FUEL DISAGREE PROG PAGE 2". TOTALIZER 11.7 CALCULATED 15.3 TOTAL QUANTITY 11.8 ESTIMATED LANDING 14.2.  ACCOMPLISHED FIM 28-41-00 DIFFERENCE BETWEEN TOTAL FUEL QUANTITY & FMC CALCULATED WITHIN LIMITS. STICK READING VS ACTUAL FUEL QTY OK, FQIS BITE SHOWS NO FAULTS.  OK TO CONTINUE SERVICE.
